# SDR USAA2010101592290

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 66,138 hours, 42,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - JOB CARD 03T10553005 - CRACK IN CLIP BETWEEN BS 294 TO BS 303, S10L.  REPLACED CLIP BETWEEN BS 294 TO BS 303, S10L IAW B737 SRM 53-10-04 & BOEING DRAWING 50-7946.
